Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 164, NWS Midland/Odessa, TX

June 11, 2016Gaines County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 11, 2016, 9:23 PM CDT for Gaines County, Texas. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2016, 9:23 PM CDT (02:23 UTC)
Expired
Jun 11, 2016, 10:30 PM CDT
In force
67 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 95 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 9:34 PM CDTHAIL 16 W Seminole, TX
Jun 11, 10:15 PM CDTTSTM WND GST 642 Nne Seminole, TX
Jun 11, 10:33 PM CDTHAIL 16 W Seminole, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1261 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1889 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

948 
WUUS54 KMAF 120223
SVRMAF
TXC165-120330-
/O.NEW.KMAF.SV.W.0164.160612T0223Z-160612T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
923 PM CDT SAT JUN 11 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GAINES COUNTY IN WESTERN TEXAS...

* UNTIL 1030 PM CDT

* AT 923 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAYNES
  CORNER...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SEMINOLE...CEDAR LAKE...GAINES COUNTY AIRPORT...FAIRVIEW...LOOP...PAYNES
  CORNER...ASHMORE...GAINES COUNTY PARK AND MCKENZIE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3265 10283 3284 10282 3295 10223 3255 10230
TIME...MOT...LOC 0223Z 270DEG 9KT 3275 10274 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
873 
WWUS54 KMAF 120239
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
939 PM CDT SAT JUN 11 2016

TXC165-120330-
/O.CON.KMAF.SV.W.0164.000000T0000Z-160612T0330Z/
GAINES TX-
939 PM CDT SAT JUN 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL GAINES COUNTY...

AT 933 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEMINOLE...
MOVING EAST AT 10 MPH. QUARTER SIZE HAIL REPORTED 6 MILES WEST OF
SEMINOLE.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
SEMINOLE...CEDAR LAKE...GAINES COUNTY AIRPORT...FAIRVIEW...LOOP...PAYNES
CORNER...ASHMORE...GAINES COUNTY PARK AND MCKENZIE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3265 10283 3284 10282 3295 10223 3255 10230
TIME...MOT...LOC 0238Z 270DEG 9KT 3275 10269 

HAIL...1.00IN
WIND...<50MPH
 
$$

72
975 
WWUS54 KMAF 120315
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1015 PM CDT SAT JUN 11 2016

TXC165-120330-
/O.CON.KMAF.SV.W.0164.000000T0000Z-160612T0330Z/
GAINES TX-
1015 PM CDT SAT JUN 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL GAINES COUNTY...

AT 1015 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST
OF SEMINOLE...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SEMINOLE...CEDAR LAKE...GAINES COUNTY AIRPORT...FAIRVIEW...LOOP...PAYNES
CORNER...ASHMORE...GAINES COUNTY PARK AND MCKENZIE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3265 10283 3284 10282 3295 10223 3255 10230
TIME...MOT...LOC 0315Z 293DEG 13KT 3269 10258 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 5:56 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jun 11, 5:56 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
556 PM CDT SAT JUN 11 2016

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
A couple of upper level disturbances combined with a weak dryline
along the west Texas/eastern New Mexico border is expected to
produce scattered thunderstorms this evening at the majority of the
terminals across west Texas and southeast New Mexico. Confidence was
high enough to include a tempo MVFR visibility group in tsra with
gusty and variable winds at all terminals except KMAF through 04z
Sunday. Will continue to monitor latest trends. Confidence was
high to include a tempo group for MVFR ceilings at KMAF in the 11z
to 14z Sunday time frame. Winds will generally be southeast at 10
to 20 mph with some gusts at times the next 24 hours.

12

&&

.PREV DISCUSSION... /issued 155 PM CDT SAT JUN 11 2016/

DISCUSSION...

Weak mid level vorticity maxima, or convection spawned MCVs,
swirling around an upper trough over the Texas Panhandle and
Oklahoma will keep thunderstorm chances in the forecast over the
Permian Basin and southeast New Mexico Plains through Sunday.  The
upper trough will ease eastward with time and be replaced by
shortwave ridging as another, stronger upper trough currently off
the West Coast progresses eastward to the Four Corners region Sunday
night.  Southeasterly low level upslope flow will persist during
this time also, which will continue a feed of low level moisture
into the higher terrain during this time.  Therefore, expect
scattered thunderstorms to develop over the heated higher terrain
this afternoon and again Sunday before shortwave ridging begins to
squelch convection Monday.  The main threats from any storms the
next few days will be downburst winds, heavy rainfall and localized
flash flooding, frequent lightning strikes, and perhaps small hail.

An upper ridge will begin to expand over the region Monday, lower
rain chances and vault temperatures around 10 degrees above
normal.  The West Coast upper trough will eject northeastward
over the central Rockies Monday night and allow dry air to spread
east with even hotter temperatures through the end of the week.
Any rain chances from Tuesday onward will likely be over the
eastern fringe of the Permian Basin, and southwestward over the
Lower Trans Pecos and Big Bend where a little higher dewpoints
will remain.  Will tend high temperatures between MOS offerings
since model differences with the strength/location of the upper
ridge persist through the week.  Will likely keep PoPs out of
most periods because of this too, but any that are included will
be 10 to 20 percent.  Heading into next weekend, the upper ridge
is progged to strengthen more and become centered over the Four
Corners region, if not New Mexico/Colorado.  This would further
reduce any rain chances and increase temperatures even more.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     71  94  73  98 /  30  20  10  20
Carlsbad                       69  99  70 101 /  40  20  20  10
Dryden                         75  96  76  99 /  30  20  20  20
Fort Stockton                  72  97  74  99 /  30  30  10  20
Guadalupe Pass                 67  92  70  93 /  40  20  10  10
Hobbs                          67  95  68  98 /  50  20  20  10
Marfa                          62  89  61  91 /  30  30  20  20
Midland Intl Airport           74  98  75 101 /  40  20  10  20
Odessa                         75  97  76 100 /  40  20  10  20
Wink                           73 100  74 103 /  50  20  10  10

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...None.
&&

80/67
Hazardous weather outlook, Jun 11, 12:51 PM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1251 PM CDT SAT JUN 11 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-121800-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1251 PM CDT SAT JUN 11 2016 /1151 AM MDT SAT JUN 11 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO.
THREATS INCLUDE GUSTY DOWNBURST WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING...LOCALIZED HEAVY RAIN...AND FLASH FLOODING.
A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON...PRODUCING
WINDS OVER 58 MPH AND HAIL TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE OF THUNDERSTORMS IS IN THE FORECAST FOR SUNDAY OVER
MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. THE THREATS
FROM THESE STORMS INCLUDE GUSTY DOWNBURST WINDS...FREQUENT
CLOUD TO GROUND LIGHTNING...LOCALIZED HEAVY RAIN...AND FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

70

In the hours before

Special weather statement, Jun 11, 6:49 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
649 PM CDT SAT JUN 11 2016

TXZ046-120015-
DAWSON TX-
649 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON COUNTY UNTIL 715
PM CDT...

AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FRIENDSHIP...OR NEAR LAMESA...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAMESA...LOS YBANEZ...HANCOCK...KEY...PATRICIA...SPARENBERG...UNION...
TENMILE...LAMESA MUNICIPAL AIRPORT...FRIENDSHIP...ARVANA...MIDWAY AND
KLONDIKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3255 10208 3267 10217 3281 10212 3285 10192
      3278 10173 3254 10171
TIME...MOT...LOC 2348Z 245DEG 45KT 3267 10198

12
Local storm report, Jun 11, 7:16 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
716 PM CDT SAT JUN 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             8 SE LOVINGTON          32.86N 103.25W
06/11/2016  E1.75 INCH       LEA                NM   LAW ENFORCEMENT

            HAIL WAS FALLING ALONG HWY 18 NEAR MILE MARKER 65 BETWEEN
            LOVINGTON AND HOBBS.

&&

ANDREW.ARNOLD
Special weather statement, Jun 11, 7:27 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
727 PM CDT SAT JUN 11 2016

TXZ051-120115-
MARTIN TX-
727 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARTIN COUNTY UNTIL 815
PM CDT...

AT 725 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PATRICIA...OR 16 MILES SOUTH OF LAMESA...MOVING SOUTH AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
THREE LEAGUES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3234 10220 3252 10219 3252 10178 3230 10174
TIME...MOT...LOC 0025Z 264DEG 18KT 3251 10204

12
Special weather statement, Jun 11, 8:01 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
801 PM CDT SAT JUN 11 2016

NMZ029-033-TXZ045-120145-
NORTHERN LEA COUNTY NM-CENTRAL LEA COUNTY NM-GAINES TX-
801 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LEA AND NORTHWESTERN
GAINES COUNTIES UNTIL 845 PM CDT/745 PM MDT/...

AT 800 PM CDT/700 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM OVER HUMBLE CITY...OR NEAR HOBBS...MOVING NORTHEAST AT 10
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOBBS...LOVINGTON...LEA COUNTY REGIONAL AIRPORT...KNOWLES...HUMBLE CITY...
HIGGINBOTHAM AND INDUSTRIAL AIRPARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3296 10306 3296 10290 3279 10277 3264 10312
      3263 10341 3289 10340 3312 10307
TIME...MOT...LOC 0100Z 240DEG 7KT 3276 10324

82
Special weather statement, Jun 11, 8:37 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
837 PM CDT SAT JUN 11 2016

TXZ045-120215-
GAINES TX-
837 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GAINES COUNTY UNTIL
915 PM CDT...

AT 836 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
5 MILES SOUTH OF DENVER CITY...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DENVER CITY...SEAGRAVES...CEDAR LAKE...LOOP...ASHMORE...GAINES COUNTY PARK
AND SEAGRAVES AIRPORT.

LAT...LON 3295 10221 3278 10222 3279 10280 3296 10291
TIME...MOT...LOC 0136Z 254DEG 16KT 3292 10279
Special weather statement, Jun 11, 9:14 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
914 PM CDT SAT JUN 11 2016

TXZ045-046-120315-
GAINES TX-DAWSON TX-
914 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR GAINES AND WESTERN DAWSON
COUNTIES UNTIL 1015 PM CDT...

AT 913 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PAYNES CORNER...OR NEAR SEMINOLE...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEMINOLE...SEAGRAVES...CEDAR LAKE...GAINES COUNTY AIRPORT...FAIRVIEW...
LOOP...PAYNES CORNER...ASHMORE...GAINES COUNTY PARK...SEAGRAVES AIRPORT
AND MCKENZIE LAKE.

LAT...LON 3257 10221 3264 10294 3295 10293 3296 10220
TIME...MOT...LOC 0213Z 273DEG 11KT 3273 10276

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:11 PM CDTAreal Flood AdvisoryMAFDawson3 hr
Jun 11, 7:27 PM CDTSpecial Weather StatementMAFMartin48 min
Jun 11, 7:40 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin39 min
Jun 11, 8:37 PM CDTSpecial Weather StatementMAFGaines38 min
Jun 11, 9:14 PM CDTSpecial Weather StatementMAFGaines61 min
Jun 11, 9:50 PM CDTSpecial Weather StatementMAFJeff Davis25 min
Jun 11, 10:07 PM CDTAreal Flood AdvisoryMAFGaines3 hr
Jun 11, 10:31 PM CDTSpecial Weather StatementMAFGaines59 min
Jun 11, 11:10 PM CDTSpecial Weather StatementMAFMartin50 min
Jun 11, 11:13 PM CDTSpecial Weather StatementMAFAndrews47 min
Jun 11, 11:29 PM CDTSevere Thunderstorm WarningMAFAndrews, Martin61 min
Jun 12, 1:16 AM CDTAreal Flood AdvisoryMAFAndrews, Borden, Ector, Glasscock, Howard, Martin and 2 more3 hr
Jun 12, 1:46 AM CDTFlash Flood WarningMAFEctor, Midland3 hr
Jun 12, 2:34 AM CDTFlash Flood WarningMAFGlasscock, Howard3 hr
Jun 12, 2:39 AM CDTAreal Flood AdvisoryMAFMitchell3 hr
Jun 12, 2:42 AM CDTAreal Flood AdvisoryMAFCrane, Ector, Midland, Reagan, Upton3 hr
Jun 12, 3:33 AM CDTAreal Flood AdvisoryMAFMitchell, Scurry3 hr
Jun 12, 4:51 AM CDTFlash Flood WarningMAFEctor, Midland3 hr
Jun 12, 5:31 AM CDTFlash Flood WarningMAFGlasscock, Howard3 hr
Jun 12, 5:08 PM CDTSpecial Weather StatementMAFPecos37 min
Jun 12, 5:51 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos24 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.